ITP OpenIR

Browse/Search Results:  1-4 of 4 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
GENERALIZED T-J MODEL 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1994, 卷号: 27, 期号: 11, 页码: 3715-3724
Authors:  FEI, SM;  YUE, RH;  FEI, SM , WORLD,CCAST,POB 8730,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(315Kb)  |  Favorite  |  View/Download:76/10  |  Submit date:2012/08/29
Hubbard-model  State  
MULTIPARAMETER SOLUTIONS OF THE YANG-BAXTER EQUATION 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1992, 卷号: 25, 期号: 9, 页码: 2711-2720
Authors:  FEI, SM;  GUO, HY;  SHI, H;  FEI, SM , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(281Kb)  |  Favorite  |  View/Download:82/15  |  Submit date:2012/08/29
Quantum  Algebra  
SUQ,H-]0(2) AND SUQ,H(2), THE CLASSICAL AND QUANTUM Q-DEFORMATIONS OF THE SU(2) ALGEBRA .4. GEOMETRIC-QUANTIZATION AND HOPF ALGEBRAIC STRUCTURES 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1991, 卷号: 24, 期号: 23, 页码: 5435-5444
Authors:  CHANG, Z;  FEI, SM;  GUO, HY;  YAN, H;  CHANG, Z , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(346Kb)  |  Favorite  |  View/Download:103/16  |  Submit date:2012/08/28
Yang-baxter Equation  Representations  Analog  
SYMPLECTIC-GEOMETRY OF SUQ,H-]0(2) AND SUQ,H(2) ALGEBRAS 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1991, 卷号: 24, 期号: 1, 页码: 1-10
Authors:  FEI, SM;  GUO, HY
Adobe PDF(339Kb)  |  Favorite  |  View/Download:92/17  |  Submit date:2012/08/28
Compact Matrix Pseudogroups  Yang-baxter Equation